ResearcherID Clarivate Analytics  

Billups, Stephen C
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: K-5074-2015
Other Names: Stephen Clyde Billups; Stephen Billups; SC Billups
URL: http://www.researcherid.com/rid/K-5074-2015
ORCID: https://orcid.org/0000-0003-3627-0793
My Institutions (more details)
Primary Institution:
Sub-org/Dept:
Role:
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  2  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: A GLOBALLY CONVERGENT PROBABILITY-ONE HOMOTOPY FOR LINEAR PROGRAMS WITH LINEAR COMPLEMENTARITY CONSTRAINTS
 Author(s): Watson, Layne T.; Billups, Stephen C.; Mitchell, John E.; et al.
 Source: Siam Journal on Optimization Volume: 23 Issue: 2 Pages: 1167-1188 Published: 2013
 Times Cited: 1
 DOI: 10.1137/11082868X
added
08-Sep-15
2.  Title: DERIVATIVE-FREE OPTIMIZATION OF EXPENSIVE FUNCTIONS WITH COMPUTATIONAL ERROR USING WEIGHTED REGRESSION
 Author(s): Billups, Stephen C.; Larson, Jeffrey; Graf, Peter
 Source: Siam Journal on Optimization Volume: 23 Issue: 1 Pages: 27-53 Published: 2013
 Times Cited: 11
 DOI: 10.1137/100814688
added
08-Sep-15
3.  Title: Solving the canonical dual of box- and integer-constrained nonconvex quadratic programs via a deterministic direct search algorithm
 Author(s): Gao, David Yang; Watson, Layne T.; Easterling, David R.; et al.
 Source: Optimization Methods & Software Volume: 28 Issue: 2 Pages: 313-326 Published: 2013
 Times Cited: 7
 DOI: 10.1080/10556788.2011.641125
added
08-Sep-15
4.  Title: Identifying significant temporal variation in time course microarray data without replicates
 Author(s): Billups, Stephen C.; Neville, Margaret C.; Rudolph, Michael; et al.
 Source: Bmc Bioinformatics Volume: 10 Published: MAR 26 2009
 Times Cited: 11
 DOI: 10.1186/1471-2105-10-96
added
08-Sep-15
5.  Title: Probability-one homotopy maps for mixed complementarity problems
 Author(s): Ahuja, Kapil; Watson, Layne T.; Billups, Stephen C.
 Source: Computational Optimization and Applications Volume: 41 Issue: 3 Pages: 363-375 Published: DEC 2008
 Times Cited: 8
 DOI: 10.1007/s10589-007-9107-z
added
08-Sep-15
6.  Title: A dynamic model of differential human capital and criminal activity
 Author(s): Mocan, HN; Billups, SC; Overland, J
 Source: Economica Volume: 72 Issue: 288 Pages: 655-681 Published: NOV 2005
 Times Cited: 30
 DOI: 10.1111/j.1468-0335.2005.00437.x
added
08-Sep-15
7.  Title: An iterative method for generalized set-valued nonlinear mixed quasi-variational inequalities
 Author(s): Al-Shemas, E; Billups, SC
 Source: Journal of Computational and Applied Mathematics Volume: 170 Issue: 2 Pages: 423-432 Published: SEP 15 2004
 Times Cited: 5
 DOI: 10.1016/j.cam.2004.01.028
added
08-Sep-15
8.  Title: Minimum-support solutions for radiotherapy planning
 Author(s): Billups, SC; Kennedy, JM
 Source: Annals of Operations Research Volume: 119 Issue: 1-4 Pages: 229-245 Published: MAR 2003
 Times Cited: 3
 DOI: 10.1023/A:1022946926589
added
08-Sep-15
9.  Title: A homotopy-based algorithm for mixed complementarity problems
 Author(s): Billups, SC
 Source: Siam Journal on Optimization Volume: 12 Issue: 3 Pages: 583-605 Published: FEB 27 2002
 Times Cited: 18
 DOI: 10.1137/S1052623498337431
added
08-Sep-15
10.  Title: A probability-one homotopy algorithm for nonsmooth equations and mixed complementarity problems
 Author(s): Billups, SC; Watson, L
 Source: Siam Journal on Optimization Volume: 12 Issue: 3 Pages: 606-626 Published: FEB 27 2002
 Times Cited: 14
 DOI: 10.1137/S105262340037758X
added
08-Sep-15
publication(s)  
First Page Previous Page Page   of  2  Go Next Page Last Page
  Sort by:    Results per page: